Discussions By Condition: Gastrointestinal conditions

Unusual Bowel Movements

Posted In: Gastrointestinal conditions 1 Replies
  • Posted By: Lord Phantom
  • March 25, 2007
  • 05:32 AM

I am an 18 year old female,5'6", 115lb.
A few years ago I noticed my stools were pokey and it hurt to use the restroom. I began to drink more water and the problem went away. About a month ago I noticed my bowel movements were not normal. I had started getting constant diarreha. I was not sick at that time. I thought it was my diet, so I began drinking more water and watching what I ate. After a week or two I noticed my bowel movements getting more strange. I would have diarreha one moment, then the next I would be constipated, then have the runs again. A few days ago I noticed there was blood when I wiped after I went to the bathroom. It hurt real bad and I am starting to dred going to the bathroom. There was no blood in my stool, just when I wiped.

I take Iderall every night before bedtime for my migraines as well as birth controle. I also take Imatrex when I get a migraine. I have been taking all these pills for about 6 months and never had a problem like this till now.

I have no insurance so I don't want to go to the doctors if it's something simple that can be done. Any suggestions?


Reply Flag this Discussion

1 Replies:

  • It's possible that your meds are affecting the speed of your digestion (thus the constipation and diarrhea mix.) I would see your prescribing doctor(s) to see if that is a possible side effect.
    deadlysauce 67 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?